Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am a post surgical back patient. I had lamifusion at L4-L5 2 years ago. The surgery went well however now I have many disc in my thorasic with problems and my cervical. I have been goin to pain managemet and been taking epidural steriod injections with no relief even from the first one. I have had 15 injections done by my doctor from jan-may and now she wants to do more. Since my injections began in January I have gained over 501bs. Other side effects are extreme sweating, very difficult to breath. It feels like someone is sitting on me. Mood swings, anxiety, achy all over. I have no other medical problems so would the injections cause any of this. I dont want to take them at all but my doctor tells me that I need to follow the care plan. Does anyone have these side effects as I discribed?
Thanks

Loading...

Hello, I've had those shot also, and hell no they will not cause that. But, I've also had a heart attack which does cause that type of pain you are having andI have had two open heart surgeries and many, many heart caths. so my friend you better get your ass to a heart doctor!!! ASAP! P.S. I'm having lamifusion on L4-5, L5-S1 as well.
Reply

Loading...

Hi,



I am 16 months post Ant/Post fusion L4-S1, and have just finished a round of epidurals. I am experiencing all the same side effects as you. How are you now? Did you ever talk to the pm doctor about your side effects?



Thanks
Reply

Loading...

Hi,
I have had then injections in my back and I too gained 50 lbs in 4 months, then docs said I was a diabetic because my blood sugar was high, I also had to see a reuhmatologist because my entire body was aching, (head to toe, joints, muscle, skin, finger and toe nails) they diagnosed me with Fibromyalgia. I was on so much meds and wasnt eating and not losing any weight. I recently started having severe foot pain and went to podiatrist and found out it is Planter Phasitis, starting having cortizone injections X3 in heel and gained 10 more pounds, had facial swelling where you feel the neck fat will sufficate you.(lol) When I asked the doc if that injection could have caused swelling or weight gain he said absoulutly not. my blood surgar also went up. I was on 15 meds 3 months ago and have wiened myself off all but 3. I have got to go back to doc but I dont want to be put on a bunch of meds. The epidural injection after the third one I have not had pain in lower back or hip for 9 months. Hope to find out it the steriods (cortizone) injections of any kind can cause these side effects.
Reply

Loading...

you sound like you may have underlying heart problems
have you had an ekg recently or oxy blood count or sen a cardiologist?
I would if I were you.
i suffered the same symptoms after an cervical epidural and in 1 hour had to call the 911 emt and they sent me to the heart clinic where a 90 % blockage was found and a stint put in,
if we didint take it serious I would be dead today.
god bless you and be well _[removed]_
Reply

Loading...

Hi,

I am new to all of this. I herniated two discs in my back c4-5 and c 6-7. A course of prednisone did nothing so i was given three steroidal epidurals within three weeks. A week ago was my last one and my face has swollen to the point that I look totally different. I have gained weight but not to the extent that the others have. Maybe more of that is to come in the future. Before my last epidural I only gained 7 lbs. which isn't much but I am short. Can I expect more. Do steroids have a lag effect? I started a diet today in hopes of losing some of the swelling. I hate to be so vein, but it really bothers me. Someone told me that it takes a year for the steroids to leave. Does anyone know what to expect? No one told about the side effects.
Reply

Loading...

I've had epidurals for about two years now and yes, after the epidural you'll have all sorts of bizzarre sensations in your spine and beyond. The medication affects all the nerves in your spine, and often it feels like pleurisy too (chest wall, rib, lung pain). I've had everything from not being able to extend my arms for a few days (felt like hitting your funny bone) to heart attack-like symptoms. All it is is the nerves signals getting mixed up.
Reply

Loading...